Aa
A
A
A
Close
Neurology Community
45k Members
Avatar universal

seizure disorder

I was prescribed 4 psychiatric medications at one time at quite high doses of each.  The medications were Abilify 30 mg., Zoloft 300 mg., Cymbalta 90 mg. and Xanax 2 mg.  I was taking that regimen for about a year and a half.  I suffered a grand mal seizure in October 2007 and another one shortly thereafter. I had a MRI and EEG which were conclusive for temporal lobe epilepsy.  I have no family history of this.  My question is could the drugs I was taking possible caused the seizures?  I would appreciate any help.  Thank you for your time.
1 Responses
Avatar universal
Hi, it is unlikely to be because of medication but due to inadequate control. May be change of combination of medications may help. In cases of hippocampal sclerosis, 3 or more medicines are needed to control the seizure, even at times surgery is needed to control seizures. Visit website for more information http://www.emedicine.com/neuro/topic365.htm
Have an Answer?
Top Neurology Answerers
620923 tn?1452919248
Allentown, PA
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease